# SDR REXA2022060801080

- Difficulty date: May 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC6703217912
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H JACK FITTING SUPPORT INTERCOSTALS BETWEEN F.S. 265.00 AND F.S. 280.00 ARE CORRODED.	REMOVED AND REPLACED L/H AND R/H JACK FITTING SUPPORT INTERCOSTALS I.A.W. ENDEAVOR AIRLINES EA# CRJ753-13413 REV.IR, DATED 04/19/2022.
